A 25-year-old male asked:
how to treat anaphylactic shock if i'm on propranolol for wpw? was warned i couldn't use epipen (epinephrine) but concerned if i have reaction
1 doctor answer
Dr. Joram Seggev answered
Specializes in Allergy and Immunology
Had anaphylaxis?: If you have suffered anaphylaxis, first see an allergist and have him/her discuss with your cardiologist changing propranolol to another anti-arrhythmic drug. There are medications that will be effective for anaphylaxis in patients who are on propranolol, If you haven't suffered from anaphylaxis and have no life-threatening allergies, stop worrying.
Answered on Jan 22, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!